# SDR USAA2011070800008

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,112 hours, 16,468 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT SLIDE ARM ON 1L DOOR INTERMITTENT.  ADJUSTED L1 DOOR SLIDE ARM PROXIMITY SENSOR PER AIRBUS MAINTENANCE MANUAL 52-60-03A.  OPS CHECKED GOOD.
